About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 157264, 26 pages
http://dx.doi.org/10.1155/2010/157264
Review Article

Fractal Time Series—A Tutorial Review

School of Information Science & Technology, East China Normal University, No. 500, Dong-Chuan Road, Shanghai 200241, China

Received 23 September 2009; Accepted 29 October 2009

Academic Editor: Massimo Scalia

Copyright © 2010 Ming Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Li, “Fractal Time Series—A Tutorial Review,” Mathematical Problems in Engineering, vol. 2010, Article ID 157264, 26 pages, 2010. doi:10.1155/2010/157264